# SDR CALA2013122093848

- Difficulty date: December 19, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 93,923 hours, 14,736 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK INOPERATIVE LT EICAS RT PACK TEMP.  OPERATES IN STANDBY.
